# SDR F3LA200100009

- Difficulty date: January 19, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 57,724 hours, 27,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 6013211
- Part serial: 8421
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE LIGHT INOPERATIVE.  REPLACED L-1 DOOR SLIDE LIGHT ASSY, BATTERY AND CHARGER PER MM 33-51-71.
